Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 98
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Jiao, Jianjun Cai, Shaohong and Chen, Lansun 2015. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion. Journal of Applied Mathematics and Computing, Vol. 48, Issue. 1-2, p. 25.


    Nie, Xiaobing Zheng, Wei Xing and Cao, Jinde 2015. Multistability of memristive Cohen–Grossberg neural networks with non-monotonic piecewise linear activation functions and time-varying delays. Neural Networks, Vol. 71, p. 27.


    Yang, Liya Xie, Xiangdong and Chen, Fengde 2015. Dynamic Behaviors of a Discrete Periodic Predator-Prey-Mutualist System. Discrete Dynamics in Nature and Society, Vol. 2015, p. 1.


    Zhang, Daoxiang Ding, Weiwei and Zhu, Min 2015. Existence of positive periodic solutions of competitor-competitor-mutualist Lotka-Volterra systems with infinite delays. Journal of Systems Science and Complexity, Vol. 28, Issue. 2, p. 316.


    Balbus, Joanna 2014. Attractivity and stability in the competitive systems of PDEs of Kolmogorov type. Applied Mathematics and Computation, Vol. 237, p. 69.


    Li, Meng Chen, Boshan Wang, Gan Li, Zhenwei and Liu, Wei 2014. Fifth International Conference on Intelligent Control and Information Processing. p. 233.

    Mandal, Partha Sarathi Abbas, Syed and Banerjee, Malay 2014. A comparative study of deterministic and stochastic dynamics for a non-autonomous allelopathic phytoplankton model. Applied Mathematics and Computation, Vol. 238, p. 300.


    Le, Ut V. and Pascali, E. 2013. A model for the problem of the cooperation/competition between infinite continuous species. Ricerche di Matematica, Vol. 62, Issue. 1, p. 139.


    Balbus, Joanna and Mierczyński, Janusz 2012. Time-averaging and permanence in nonautonomous competitive systems of PDEs via Vance-Coddington estimates. Discrete and Continuous Dynamical Systems - Series B, Vol. 17, Issue. 5, p. 1407.


    MARVÁ, M. POGGIALE, J.-C. and BRAVO DE LA PARRA, R. 2012. REDUCTION OF SLOW–FAST PERIODIC SYSTEMS WITH APPLICATIONS TO POPULATION DYNAMICS MODELS. Mathematical Models and Methods in Applied Sciences, Vol. 22, Issue. 10, p. 1250025.


    Wang, Yanyan and Zhou, Jianping 2012. Global Convergence for Cohen-Grossberg Neural Networks with Discontinuous Activation Functions. Abstract and Applied Analysis, Vol. 2012, p. 1.


    XIA, YONG-HUI 2012. PERIODIC SOLUTION OF CERTAIN NONLINEAR DIFFERENTIAL EQUATIONS: VIA TOPOLOGICAL DEGREE THEORY AND MATRIX SPECTRAL THEORY. International Journal of Bifurcation and Chaos, Vol. 22, Issue. 08, p. 1250196.


    Zhu, Min 2012. Bionomics dynamic model of a class of competition systems. Acta Ecologica Sinica, Vol. 32, Issue. 3, p. 156.


    Geng, Jinbo and Xia, Yonghui 2011. Almost periodic solutions of a nonlinear ecological model. Communications in Nonlinear Science and Numerical Simulation, Vol. 16, Issue. 6, p. 2575.


    Li, Yongkun Zhao, Kaihong and Ye, Yuan 2011. Multiple positive periodic solutions of species delay competition systems with harvesting terms. Nonlinear Analysis: Real World Applications, Vol. 12, Issue. 2, p. 1013.


    Sun, Jiebao Zhang, Dazhi and Wu, Boying 2011. A Two-Species Cooperative Lotka-Volterra System of Degenerate Parabolic Equations. Abstract and Applied Analysis, Vol. 2011, p. 1.


    Xia, Yonghui 2011. New results on the global asymptotic stability of a Lotka-Volterra system. Journal of Applied Mathematics and Computing, Vol. 36, Issue. 1-2, p. 117.


    Xia, Yonghui 2011. Global analysis of an impulsive delayed Lotka–Volterra competition system. Communications in Nonlinear Science and Numerical Simulation, Vol. 16, Issue. 3, p. 1597.


    Xia, Yong-Hui 2011. Global asymptotic stability of an almost periodic nonlinear ecological model. Communications in Nonlinear Science and Numerical Simulation, Vol. 16, Issue. 11, p. 4451.


    Yan, Jurang and Liu, Guirong 2011. Periodicity and stability for a Lotka–Volterra type competition system with feedback controls and deviating arguments. Nonlinear Analysis: Theory, Methods & Applications, Vol. 74, Issue. 9, p. 2916.


    ×
  • The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, Volume 27, Issue 1
  • July 1985, pp. 66-72

Global asymptotic stability in a periodic Lotka-Volterra system

  • K. Gopalsamy (a1)
  • DOI: http://dx.doi.org/10.1017/S0334270000004768
  • Published online: 01 February 2009
Abstract
Abstract

A set of easily verifiable sufficient conditions are obtained for the existence of a globally asymptotically stable periodic solution in a Lotka-Volterra system with periodic coefficients.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Global asymptotic stability in a periodic Lotka-Volterra system
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Global asymptotic stability in a periodic Lotka-Volterra system
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Global asymptotic stability in a periodic Lotka-Volterra system
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]J. M. Cushing , “Stable limit cycles in time dependent multispecies interactions”, Math. Biosci. 31 (1976), 259273.

[3]K. Gopalsamy , “Global asymptotic stability in Volterra's population systems”, J. Math. Biol. 19 (1984), 157168.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The ANZIAM Journal
  • ISSN: 1446-1811
  • EISSN: 1446-8735
  • URL: /core/journals/anziam-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax